Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/101479
Title: Permeability functions for unsaturated soils
Authors: Leong, Eng Choon
Rahardjo, Harianto
Keywords: DRNTU::Engineering::Civil engineering::Geotechnical
Issue Date: 1997
Source: Leong, E. C. & Rahardjo, H. (1997). Permeability Functions for Unsaturated Soils. Journal of Geotechnical and Geoenvironmental Engineering, 123(12), 1118-1126.
Series/Report no.: Journal of geotechnical and geoenvironmental engineering
Abstract: This paper examines the three categories of permeability functions for unsaturated soils, including empirical, macroscopic, and statistical models. The theoretical backgrounds and performance of each category are examined against various experimental data. The paper also shows that it is possible to degenerate statistical models to macroscopic models and then to empirical models. A new empirical equation for the permeability function is suggested. The statistical model demonstrates good performance and can be readily applied. In some cases the performance of the statistical model can be further improved with the introduction of a correction factor.
URI: https://hdl.handle.net/10356/101479
http://hdl.handle.net/10220/7376
DOI: 10.1061/(ASCE)1090-0241(1997)123:12(1118)
Rights: © 1997 ASCE
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:CEE Journal Articles

SCOPUSTM   
Citations 50

218
Updated on Mar 6, 2021

PublonsTM
Citations 50

184
Updated on Mar 7, 2021

Page view(s) 50

890
Updated on Mar 8, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.